MathSciNet Relay Station
MathSciNet bibliographic data
MR121800 (22 #12530) 57.00
Thomas, Emery On the cohomology of the real Grassmann complexes and the characteristic classes of $n$-plane bundles. Trans. Amer. Math. Soc. 96 1960 67–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement